# SDR IU62003F00018

- Difficulty date: April 10, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494713
- Condition: Broken
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 654485113
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR HOUSING HAS A BROKEN LUG, CAUSED BY FATIGUE.
